MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL MULTI; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL MULTI; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Catalog Number 508-11-62G
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348); Hip Fracture (2349); Inadequate Osseointegration (2646)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Revision of right hip acetabulum due to implant loosening with periprosthetic acetabular fracture.Update 09/august/2019 wg: an acetabular shell and 3 screws were reported revised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding loosening & periprosthetic fracture involving a trident shell was reported.The event was confirmed by medial review of the provided records.Method & results: device evaluation and results: visual inspection: the reported device was returned for analysis.The shell was returned with the liner inside it and 3 screws protruding from it.There was slight damage identified on the shell surface.Overall there was nothing else remarkable to report.Dimensional & functional inspection: not performed as these aspects are not in question.Material analysis not performed as this event does not relate to material integrity.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: x-ray shows dislocated hip with loose acetabular component with medial acetabular wall fracture and prostusio on the right with broken screws; need additional information; primary and revision operative reports (only admission notes provided), clinical and past medical history, post op x- rays and examination of explanted components.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: a review of the provided medical records by a clinical consultant stated the following comment: x-ray shows dislocated hip with loose acetabular component with medial acetabular wall fracture and prostusio on the right with broken screws; the exact cause of the event could not be determined because insufficient information was provided.Additional information including additional information; primary and revision operative reports (only admission notes provided), clinical and past medical history, post op x- rays and examination of explanted components are needed to fully investigate the event.If further information becomes available, this investigation will be re-opened.

Brand Name
TRIDENT HEMISPHERICAL MULTI
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8964643
Report Number0002249697-2019-03091
Device Sequence Number2150734
Product Code MEH
UDI-Device Identifier04546540432254
UDI-Public04546540432254
Combination Product (Y/N)N
Initial Reporter StateVI
Initial Reporter CountryAU
PMA/510(K) Number
K013676
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number508-11-62G
Device Lot Number50736101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight110